# SDR ALGA031210867AL

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N867AL
- Make and model: Skrsky S76C
- Aircraft serial: 760579
- Aircraft time: 5,070 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, BAGGAGE SMOKE LIGHT ILLUMINATED. MX CLEANED AND DRIED MOISTURE FROM BAGGAGE COMPARTMENT SMOKE DETECTOR. OPS CHECK GOOD.
